# SDR AALA201608109016

- Difficulty date: July 29, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 19,908 hours, 14,122 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 19031950001
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE PANEL OUTER SKIN CHAFED JUST ABOVE NR 2 PYLON BETWEEN RIB 7 AND RIB 9A.  REPLACED THE PANEL IAW SRM 51-40-02, 51-40-04 & AMM 20-10-07.
